Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 20 de abril de 2024
  

Semiperfect countable C-separative C-finite semigroups.

Título inglés Semiperfect countable C-separative C-finite semigroups.
Título español Semigrupos C-finito C-separable de recuento semiperfecto.
Autor/es Bisgaard, Torben Maack
Organización Frederiksberg, Dinamarca
Revista 0010-0757
Publicación 2001, 52 (1): 55-73, 32 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Semiperfect semigroups are abelian involution semigroups on which every positive semidefinite function admits a disintegration as an integral of hermitian multiplicative functions. Famous early instances are the group on integers (Herglotz Theorem) and the semigroup of nonnegative integers (Hamburger's Theorem). In the present paper, semiperfect semigroups are characterized within a certain class of semigroups. The paper ends with a necessary condition for the semiperfectness of a finitely generated involution semigroup, a condition which has since been found to be also sufficient.
Clasificación UNESCO 120213
Palabras clave español Análisis armónico ; Semigrupos ; Aplicación involutiva
Código MathReviews MR1833086
Código Z-Math Zbl 0996.43008
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es